Record number :
1847478
Title of article :
Application of the Norm Estimates for Univalence of Analytic Functions
Author/Authors :
Aghalary، Rasoul نويسنده Department of Mathematics, Faculty of Science, Urmia University, P.O. BOX 165, Urmia, Iran ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2014
Pages :
8
From page :
101
To page :
108
Abstract :
By using norm estimates of the pre-Schwarzian derivatives for certain family of analytic functions, we shall give simple sufficient conditions for univalence of analytic functions.
Journal title :
Iranian Journal of Mathematical Sciences and Informatics (IJMSI)
Serial Year :
2014
Link To Document :
بازگشت